# SDR SWIA2019123147499

- Difficulty date: November 15, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING JUST OUTBOARD OF SPAR JACK FITTING LOCATION ANGLE HAS SUSPECT CRACKS IN BETWEEN RIVET LOCATIONS. (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED WITH NEW, THE RH WING JOINT STRAP NEAR JACK FITTING AREA AT REAR SPAR REF BOMBARDIER DRAWING, SRM.  COMPLIED WITH SKYWEST TASK CARD.
